# SDR CALA2021111802137

- Difficulty date: November 18, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 44,275 hours, 15,280 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED*LEADING EDGE FLAPS AND SLATS DO NOT EXTEND DURING NORMAL SYSTEM OPERATION FLAP POSITION INDICATOR STOPPED AT 10 DEGREES WITH HANDLE AT 15.DEBRIEF FROM CREW. PILOTS REPORTED THAT WHEN ATTEMPING TO LAND THEY SELECTED FLAPS 15 BUT FLAPS WOULD NOT EXTEND BEYOND 10. CHECKLIST WAS FOLLOWED AND LANDING WAS COMPLETED WITH FLAPS AT 10 AND FLAP INHIBIT SWITCH ACTIVATED.TS AS PER FIM TASK27-51-00-810-836. BITE TEST OF FSEU AS PER TASK27-51-00-810-801 NO CURRENT FAULTS. NOTED FAULTS IN HISTORY FLAP SKEW, FLAP 7 SKEW, AND FLAP 8 SKEW RECORDED DURING FLIGHT LEG #042. PER FIM RAN FLAPS USING PRIMARY CONTROLS AS PER AMM TASK27-51-00-860-801, NO FAULTS NOTED. BECAUSE OF FAULTS IN HISTORY ACP''D TE ASYMMETRY INDICATION GROUND TEST AS PER TASK27-51-00-810-802 AND SKEW DETECTION SYSTEM FUNCTIONAL TEST AS PER TASK27-59-00-730-801. ALL TEST GOOD AND SKEW SENSOR INPUTS WITHIN TEST LIMITS. AIRCRAFT IS OK FOR SERVICE.
